# SDR 2008FA0000917

- Difficulty date: December 17, 2008
- Submitted: December 29, 2008
- Operation: General aviation
- Aircraft: N451F
- Make and model: Urocop EC120B
- Aircraft serial: 1124
- Engine: Tmeca ARRIU2F
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Unserviceable
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 160SG140Q
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF A SEVERE ENGINE VIBRATION AND HOWLING NOISE EMANATING FROM THE ENGINE AREA, DURING ALL PHASES OF ENGINE OPERATION.  THE STARTER WAS REPLACED AND THE VIBRATION CEASED.  (K)
